# SDR ASAA2019020728110

- Difficulty date: February 7, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 41,317 hours, 12,413 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO DESCENT LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AND REMAINED ILLUMINATED AFTER RESET PER QRH. GROUNDED - YES. FOUND "WINDOW HEAT POWER" CB OPEN AT P6-12 B-9 RESET CB PER 20-60-01 AND BITE CHECK OF WHCU OK PER AMM 30-41 TASK 801. WINDOW HEAT OPERATION NORMAL WITH NO FURTHER DISCREPANCIES NOTED.
